MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; FINAL SURGICAL SPLINT

3D SYSTEMS HEALTHCARE VSP SYSTEM; FINAL SURGICAL SPLINT
Model Number Final Surgical Splint
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon further investigation from the surgeon and 3ds, it was determined that the final surgical splint was designed off an incorrect model of the patient's mandible.This complaint is being reported due to the surgical delay time of 1-2 hours.No adverse effects were reported after surgery.
 
Event or Problem Description
The vsp system final surgical splint did not fit the surgeon's planned final position of the patient's mandible during a vsp orthognathic tmj surgery.The surgical delay was reported to be 1-2 hours for achieving the splint to fit the patient's final occlusion.

Brand Name
VSP SYSTEM
Common Device Name
FINAL SURGICAL SPLINT
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 south alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 south alkire circle
littleton, CO 80127
7206431001
MDR Report Key13891031
Report Number1724955-2022-00005
Device Sequence Number1764501
Product Code DZJ
UDI-Device Identifier00816847020541
UDI-Public(01)00816847020541(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFinal Surgical Splint
Device Catalogue NumberVSPO-302
Device Lot Number156423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale